Alert archive / Virginia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 210, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 22, 2008, 5:43 PM EDT for Charlotte County, Virginia. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2008, 5:43 PM EDT (21:43 UTC)
- Expired
- Jun 22, 2008, 6:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
County Charlotte County, VA
The radar
The Norfolk radar (KAKQ), 143 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 6:15 PM EDT | HAIL 0.75 | Keysville, VA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 1:15 PM EDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 9.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 413 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRNK 222144
SVRRNK
VAC037-222230-
/O.NEW.KRNK.SV.W.0210.080622T2143Z-080622T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
543 PM EDT SUN JUN 22 2008
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS EXTENDED THE
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHARLOTTE COUNTY IN SOUTH CENTRAL VIRGINIA
* UNTIL 630 PM EDT.
* AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CULLEN...OR NEAR CHARLOTTE COURT HO...AND MOVING NORTHEAST AT 21
MPH.
* LOCATIONS IMPACTED INCLUDE...
CULLEN...
MADISONVILLE...
KEYSVILLE...
ABILENE...
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.
REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.
VERY LARGE HAIL IS POSSIBLE WITH THIS SEVERE THUNDERSTORM. IF YOU ARE
IN THE PATH OF THE STORM...PUT YOUR CAR IN A GARAGE AND MOVE TO A
SUBSTANTIAL SHELTER.
LARGE HAIL AND...OR STRONG DAMAGING WINDS ARE LIKELY WITH THIS STORM.
IN ADDITION...TORRENTIAL RAINS MAY FLOOD LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. DO NOT DRIVE INTO AREAS WHERE WATER COVERS
THE ROAD
PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHWESTERN NORTH CAROLINA AND SOUTHWESTERN VIRGINIA AND
SOUTHEAST WEST VIRGINIA.
LAT...LON 3689 7849 3688 7850 3695 7859 3700 7859
3702 7878 3706 7885 3721 7872 3723 7868
3720 7868 3720 7864 3716 7862 3715 7859
3715 7854 3708 7844
TIME...MOT...LOC 2143Z 231DEG 18KT 3709 7865
$$
JH2 follow-up statements
000
WWUS51 KRNK 222210
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
609 PM EDT SUN JUN 22 2008
VAC037-222230-
/O.CON.KRNK.SV.W.0210.000000T0000Z-080622T2230Z/
CHARLOTTE VA-
609 PM EDT SUN JUN 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHERN CHARLOTTE COUNTY...
AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CHARLOTTE COURTHOUSE...MOVING NORTHEAST AT 21 MPH. VERY
HEAVY RAINFALL MAY ALSO CAUSE FLOODING OF DITCHES AND LOW LYING
AREAS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHWESTERN NORTH CAROLINA AND SOUTHWESTERN VIRGINIA AND
SOUTHEAST WEST VIRGINIA.
LAT...LON 3689 7849 3688 7850 3695 7859 3700 7859
3702 7878 3706 7885 3721 7872 3723 7868
3720 7868 3720 7864 3716 7862 3715 7859
3715 7854 3708 7844
TIME...MOT...LOC 2209Z 231DEG 18KT 3707 7854
$$000
WWUS51 KRNK 222224
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
623 PM EDT SUN JUN 22 2008
VAC037-222233-
/O.EXP.KRNK.SV.W.0210.000000T0000Z-080622T2230Z/
CHARLOTTE VA-
623 PM EDT SUN JUN 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHARLOTTE COUNTY
EXPIRES AT 630 PM EDT...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS. THUS THE WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHWESTERN NORTH CAROLINA AND SOUTHWESTERN VIRGINIA AND
SOUTHEAST WEST VIRGINIA.
LAT...LON 3689 7849 3688 7850 3695 7859 3700 7859
3702 7878 3706 7885 3721 7872 3723 7868
3720 7868 3720 7864 3716 7862 3715 7859
3715 7854 3708 7844
TIME...MOT...LOC 2223Z 231DEG 18KT 3711 7847
$$
JHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:35 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 22, 3:35 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 335 PM EDT SUN JUN 22 2008 .SYNOPSIS... A COLD FRONT JUST ENTERING THE OHIO VALLEY...WILL STOP JUST SHORT OF THE MIDDLE ATLANTIC COAST MONDAY AFTERNOON. A SMALL AREA OF HIGH PRESSURE WILL FINALLY SHOVE THE REMNANTS OF THIS BOUNDARY OFF THE COAST TUESDAY...AND HOLD A WARM FRONT WEST OF THE APPALACHIANS MOUNTAINS LATE WEEK. && .NEAR TERM /THROUGH MONDAY/... AN APPROACHING WEAK FRONTAL BOUNDARY AND ADDITIONAL S/WV ENERGY LATER THIS AFTERNOON WILL HELP KEEP LAPSE RATES RELATIVELY STEEP...AS WELL AS HELP INCREASE SHEAR A BIT AND BRING IN SOME DRIER AIR ALOFT LATE IN THE DAY. SOME ADDITIONAL COOLING ALOFT IN THE WEST WILL LEAD TO SFC CAPES OF 2000 J/KG OR HIGHER. AS A RESULT...APPEARS THE CHANCES ARE BETTER FOR SOME MORE ORGANIZED CONVECTION AND PROBABLY A FEW MORE SEVERE STORMS COMPARED TO SATURDAY...WITH WIND PERHAPS HIGHEST THREAT. SUSPECT EARLIEST CONVECTION ONCE AGAIN OVER HIGHEST TERRAIN BUT SPREADING EAST AND ALSO MORE ORGANIZED MOVING IN FROM WEST LATE IN THE DAY OR EVENING. JUST WENT WITH MODERATE TO HIGH CHC POPS EVERYWHERE...WITH HIGHEST IN THE WEST LATE. WHILE THERE MAY BE MORE AREAS THAT BY EARLY EVENING HAVE EXPERIENCE CONVECTION COMPARED TO SATURDAY...THE TIMING OF THE SFC BOUNDARY AND STRONGER UPPER LEVEL WAVE IS LIKELY TO ONCE AGAIN KEEP SOME CONVECTION GOING WELL INTO THE OVERNIGHT HOURS. SO HAVE KEPT A SMALL CHC POP UP FOR THE WEST ALL NIGHT...SLIGHT CHC IN THE EAST. AM STICKING VERY CLOSE TO MAV GUIDANCE FOR HIGHS TODAY AND LOWS OVERNIGHT WITH SMALL UPWARD ADJUSTMENTS PER RECENT COOL BIASES FOR HIGHS. HIGHS VERY SIMILAR TO SATURDAY WITH MID TO UPPER 80S EAST AND 70S TO NEAR 80 WEST. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... STILL AWAITING A WEAK BOUNDARY TO CROSS THE CWA ON MONDAY...WITH ENOUGH MOISTURE REMAINING...ALONG WITH COOLER AIR ALOFT...STORMS CAN STILL FIRE...PERHAPS LASTING WELL INTO MONDAY NIGHT NEAR DANVILLE. SOME OF THESE STORMS COULD BE STRONG. LOW PRESSURE STRENGTHENING OFF THE COAST...AND RESULTING DOWNSLOPING WIND ON TUESDAY MAY KEEP IT WARMER THAN GUIDANCE WITH QUICK DEWPOINTS FALLS/MIXING IN THE AFTERNOON ALONG THE BLUE RIDGE AND EAST. NICE AREA OF HIGH PRESSURE RIGHT OVER KLWB/KBLF MAYBE WORTHY OF A FEW DEGREES BELOW GUIDANCE FOR MINS THAT NIGHT. && .LONG TERM /THURSDAY THROUGH SUNDAY/... UPPER PATTERN LOOKS STRIKINGLY SIMILAR TO WHAT IS OCCURRING RIGHT NOW. HEAT CONTINUES OUT WEST WITH UPPER HIGH CENTERED JUST SOUTH OF THE FOUR CORNERS. BY NEXT WEEKEND...ANOTHER SHORTWAVE STRENGTHENS INTO A CLOSED H5 LOW ALONG THE UPPER GREAT LAKES...IN RESPONSE TO AN AMPLIFYING UPPER RIDGE OUT WEST AS ANOTHER GYRE CRANKS JUST SOUTH OF ALASKA. THUS...BEST CHC OF SHOWERS AND THUNDERSTORMS AGAIN LOOKS TO ARRIVE DURING THE WEEKEND. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... SCTD STRONG AND SEVERE THUNDERSTORMS WERE DEVELOPING OVER THE REGION THIS AFTERNOON. SEVERE THUNDERSTORM WATCH 594 IS IN EFFECT UNTIL 8PM. WILL CONTINUE TO KEEP VCTS UNTIL CONFIDENCE IS HIGHER THAT STORMS WILL HIT A PARTICULAR AIRSPACE. STORMS HAVE BEEN PRODUCING PENNY TO QUARTER SIZE HAIL AND STRONG GUSTY WINDS. MORE MVFR FOG TO DEVELOP MOST LOCATIONS AND LIKELY IFR AT LWB AND DAN...ESPECIALLY IF THEY PICK OF RAINFALL TODAY. STILL A CONTINUED CHANCE OF SCATTERED CONVECTION MONDAY AFTERNOON. NOTICEABLE CLEARING WILL OCCUR TUE AND WED AS HIGH PRESSURE BUILDS IN ACROSS OUR SOUTH. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...KM NEAR TERM...JS/SK SHORT TERM...KM/SK LONG TERM...KM AVIATION...JS/SK
Hazardous weather outlook, Jun 22, 3:44 PM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 344 PM EDT SUN JUN 22 2008 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-231945- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 344 PM EDT SUN JUN 22 2008 ...SEVERE THUNDERSTORM WATCH 594 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL DEVELOP ONCE AGAIN IN THE AFTERNOON...WITH A WEAK COLD FRONT NEARBY. SOME OF THESE STORMS COULD BE STRONG WITH WIND GUSTS AND HAIL THE PRIMARY THREATS...ESPECIALLY ALONG SOUTHSIDE VIRGINIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 22, 4:45 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 445 PM EDT SUN JUN 22 2008 VAZ012-013-016-222145- WYTHE VA-PULASKI VA-CARROLL VA- 445 PM EDT SUN JUN 22 2008 AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF WYTHEVILLE...OR ABOUT 3 MILES SOUTHWEST OF COLEMAN STORE...MOVING EAST AT 17 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...COLEMAN STORE...IVANHOE AT 450 PM EDT... GRAHAMS FORGE AT 515 PM EDT...PATTERSON AT 525 PM EDT...SYLVATUS AT 530 PM EDT...ALLISONIA AT 540 PM EDT... WIND GUSTS TO 45 MPH MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES AND POSSIBLE WARNINGS. JH
Local storm report, Jun 22, 4:46 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
446 PM EDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL GLADYS 37.17N 79.08W
06/22/2008 M1.00 INCH CAMPBELL VA PUBLIC
&&
DOCSpecial weather statement, Jun 22, 4:47 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 447 PM EDT SUN JUN 22 2008 WVZ045-222145- GREENBRIER WV- 447 PM EDT SUN JUN 22 2008 ...STRONG THUNDERSTORMS MOVING THROUGH NORTHERN GREENBRIER COUNTY... AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES EAST OF RICHWOOD...MOVING EAST AT 28 MPH. EXPECT SMALL HAIL AND FREQUENT LIGHTNING IN THE PATH OF THIS STORM. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES ON THIS DEVELOPING SITUATION. PH
Local storm report, Jun 22, 5:03 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
503 PM EDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 4 N BROOKNEAL 37.11N 78.97W
06/22/2008 CAMPBELL VA PUBLIC
1 LARGE TREE BLOWN DOWN RT 648 AND 3 CREEKS ROAD
&&
DOCLocal storm report, Jun 22, 5:24 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
524 PM EDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 5 NW BROOKNEAL 37.10N 79.03W
06/22/2008 CAMPBELL VA PUBLIC
1 LARGE TREE BLOWN DOWN RT 648 AND 3 CREEKS ROAD
&&
DOCLocal storm report, Jun 22, 5:36 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
536 PM EDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 2 SE MONROETON 36.26N 79.71W
06/22/2008 E0.88 INCH ROCKINGHAM NC PUBLIC
&&
MATTAROCHIAThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 12:18 AM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford, Botetourt, Rockbridge, City of Buena Vista | 46 min |
| Jun 22, 1:57 AM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford, Rockbridge, City of Buena Vista | 63 min |
| Jun 22, 12:15 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, Smyth, Wythe, City of Galax | 75 min |
| Jun 22, 12:20 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Franklin, Roanoke, City of Roanoke | 55 min |
| Jun 22, 1:03 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Pulaski, Wythe | 57 min |
| Jun 22, 1:09 PM EDT | Severe Thunderstorm Warning | RNK | Botetourt, Craig, Roanoke | 66 min |
| Jun 22, 1:14 PM EDT | Severe Thunderstorm Warning | RNK | Montgomery, City of Radford | 61 min |
| Jun 22, 1:27 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, City of Galax | 52 min |
| Jun 22, 1:44 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Roanoke | 61 min |
| Jun 22, 1:49 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Franklin, Roanoke, City of Roanoke, City of Salem | 56 min |
| Jun 22, 2:00 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Botetourt, City of Covington | 60 min |
| Jun 22, 2:26 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Giles | 64 min |
| Jun 22, 2:29 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Patrick | 35 min |
| Jun 22, 2:47 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Smyth, Tazewell, Wythe | 58 min |
| Jun 22, 2:55 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Campbell, Franklin, Pittsylvania | 65 min |
| Jun 22, 2:56 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Henry, Patrick, City of Martinsville | 42 min |
| Jun 22, 2:58 PM EDT | Severe Thunderstorm Warning | RNK | Smyth, Tazewell | 32 min |
| Jun 22, 3:14 PM EDT | Severe Thunderstorm Warning | RNK | Giles | 35 min |
| Jun 22, 3:23 PM EDT | Severe Thunderstorm Warning | RNK | Bath | 29 min |
| Jun 22, 3:33 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany | 57 min |
| Jun 22, 3:56 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Bedford, Campbell, Halifax, Pittsylvania, City of Lynchburg | 64 min |
| Jun 22, 4:29 PM EDT | Severe Thunderstorm Warning | RNK | Halifax | 61 min |
| Jun 22, 4:41 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Campbell, Charlotte | 64 min |
| Jun 22, 5:23 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax, Pittsylvania | 67 min |
| Jun 22, 7:06 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Tazewell | 54 min |
| Jun 22, 7:15 PM EDT | Severe Thunderstorm Warning | RNK | Grayson | 50 min |
| Jun 22, 7:34 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Tazewell | 56 min |
| Jun 22, 7:36 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Craig, Giles, Montgomery, Pulaski, City of Radford | 54 min |
| Jun 22, 7:55 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Buckingham, Campbell, City of Lynchburg | 33 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.